Translator Disclaimer
August 2020 Generalized weighted Morrey spaces on RD-spaces
Jiahui Chou, Xue Li, Yan Tong, Haibo Lin
Rocky Mountain J. Math. 50(4): 1277-1293 (August 2020). DOI: 10.1216/rmj.2020.50.1277

Abstract

We introduce the generalized weighted Morrey spaces and the generalized weighted weak Morrey spaces on RD-spaces. As applications, the boundedness of the Hardy–Littlewood maximal operator and the Calderón–Zygmund operator is established.

Citation

Download Citation

Jiahui Chou. Xue Li. Yan Tong. Haibo Lin. "Generalized weighted Morrey spaces on RD-spaces." Rocky Mountain J. Math. 50 (4) 1277 - 1293, August 2020. https://doi.org/10.1216/rmj.2020.50.1277

Information

Received: 16 July 2019; Revised: 2 February 2020; Accepted: 4 February 2020; Published: August 2020
First available in Project Euclid: 29 September 2020

zbMATH: 1444.42021
MathSciNet: MR4154807
Digital Object Identifier: 10.1216/rmj.2020.50.1277

Subjects:
Primary: 43A85
Secondary: 47B38

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 4 • August 2020
Back to Top